An Asymmetric Steklov Problem With Weights: the singular case



Título del documento: An Asymmetric Steklov Problem With Weights: the singular case
Revista: Boletim da Sociedade Paranaense de Matematica
Base de datos: PERIÓDICA
Número de sistema: 000394690
ISSN: 0037-8712
Autors: 1
1
1
1
Institucions: 1Universite Mohammed Premier, Faculte des Sciences, Oujda. Marruecos
Any:
Volum: 27
Número: 2
Paginació: 35-42
País: Brasil
Idioma: Inglés
Tipo de documento: Artículo
Enfoque: Analítico
Resumen en inglés We prove the existence of a first nonprincipal eigenvalue for an asymmetric Steklov problem with weights. We are interested in the singular case (in where one of the weights has meanvalue zero), this case requires some special attention in connection with the Palais Smale (P S) conditions and with the mountain pass geometry
Disciplines Matemáticas
Paraules clau: Matemáticas puras,
Problema de Steklov,
Eigenvalores,
Asimetría,
Análisis no lineal,
Problemas elípticos
Keyword: Mathematics,
Pure mathematics,
Steklov problem,
Eigenvalues,
Asymmetry,
Nonlinear analysis,
Elliptic problems
Text complet: Texto completo (Ver PDF)